MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION CONTOUR SUREDRIVE; STENT, URETERAL
Model Number M0061458630
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted contour ureteral stent was removed from the left ureter, performed on (b)(6) 2022, as a part of the u0652 double-j registry clinical study.The contour ureteral stent was placed retrograde on the left side under fluoroscopy and cystoscopy on (b)(6) 2022, with no problems reported during placement.On (b)(6) 2022, the patient had a left renal lithiasis and was hospitalized under ureteral interventional procedure until (b)(6) 2022.On (b)(6) 2022, the contour ureteral stent was successfully removed from the patient in the operating room.No issues were reported with the device during removal.The patient was given a medication of morphine 10 mg/ml, ketoprofen 100 mg/4ml.On (b)(6) 2022, the event was considered resolved.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a previously implanted contour ureteral stent was removed from the left ureter, performed on (b)(6) 2022, as a part of the u0652 double-j registry clinical study.The contour ureteral stent was placed retrograde on the left side under fluoroscopy and cystoscopy on (b)(6) 2022, with no problems reported during placement.On (b)(6) 2022, the patient had a left renal lithiasis and was hospitalized under ureteral interventional procedure until (b)(6) 2022.On (b)(6) 2022, the contour ureteral stent was successfully removed from the patient in the operating room.No issues were reported with the device during removal.The patient was given a medication of morphine 10 mg/ml, ketoprofen 100 mg/4ml.On (b)(6) 2022, the event was considered resolved.There were no patient complications reported as a result of this event.Additional information received on march 3, 2023, reported an event of kidney pain with an onset date of july 18, 2022.The severity was mild, and the patient was hospitalized, as previously reported, from (b)(6) 2022.The clavien-dindo classification was noted to be grade i.The actions taken included, as previously reported, morphine 10 mg/ml, ketoprofen 100mg/4ml; hospitalization; ureteral interventional procedure- uretherosopy (ureteroscopy) for stone fragment removal.The event was resolved as of (b)(6) 2022.The event was noted to be possibly related to the device.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040501 captures the reportable event of stent calcified.Imdrf patient code e2330 captures the reportable event of pain.Block h10: block b5 has been updated based on additional information received on march 3, 2023.Correction: section e1-e4 initial reporter have been corrected.

Brand Name
CONTOUR SUREDRIVE
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15890299
Report Number3005099803-2022-06903
Device Sequence Number17840964
Product Code FAD
UDI-Device Identifier08714729903185
UDI-Public08714729903185
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2023
Device Model NumberM0061458630
Device Catalogue Number64441
Device Lot Number0026268934
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale